Skip directly to search Skip directly to A to Z list Skip directly to page options Skip directly to site content

NIOSHTIC-2 Publications Search

Search Results

Hausdorff moment problem: reconstruction of distributions.

Authors
Mnatsakanov-RM
Source
Stat Probab Lett 2008 Sep; 78(12):1612-1618
NIOSHTIC No.
20034504
Abstract
The problem of approximation of the moment-determinate cumulative distribution function (cdf) from its moments is studied. This method of recovering an unknown distribution is natural in certain incomplete models like multiplicative-censoring or biased sampling when the moments of unobserved distributions are related in a simple way to the moments of an observed distribution. In this article some properties of the proposed construction are derived. The uniform and L1-rates of convergence of the approximated cdf to the target distribution are obtained.
Keywords
Information-processing; Mathematical-models; Statistical-analysis; Laboratory-techniques; Models
Contact
Robert M. Mnatsakanov, Department of Statistics, West Virginia University, P.O. Box 6330, Morgantown, WV 26506
CODEN
SPLTDC
Publication Date
20080901
Document Type
Journal Article
Email Address
rmnatsak@stat.wvu.edu
Fiscal Year
2008
NTIS Accession No.
NTIS Price
Issue of Publication
12
ISSN
0167-7152
NIOSH Division
HELD
Source Name
Statistics & Probability Letters
State
WV
TOP